Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 752673, 10 pages
http://dx.doi.org/10.1155/2014/752673
Research Article

An Analysis on Local Convergence of Inexact Newton-Gauss Method for Solving Singular Systems of Equations

Department of Mathematics and Physics, Quzhou University, Quzhou 324000, China

Received 6 January 2014; Accepted 9 March 2014; Published 26 March 2014

Academic Editors: M. Han and Y. Xia

Copyright © 2014 Fangqin Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the local convergence properties of inexact Newton-Gauss method for singular systems of equations. Unified estimates of radius of convergence balls for one kind of singular systems of equations with constant rank derivatives are obtained. Application to the Smale point estimate theory is provided and some important known results are extended and/or improved.